# SDR IPXA09M57116

- Difficulty date: August 5, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C REPAIR SURVEY SEQ 258-W4-06 RT WING BETWEEN STA XOS 636-647 FILLER 1EA .1562 INCH SHORT EDGE DIST .250 INCH NOT CORRELATED TO SRM 57-10-00 VOL 1 FIG 1-4 .  PERFORMED MAJOR REPAIR, REMOVED AND INSTALLED EXT REPAIR DOUBLER IAW MD11 SRM 57-00-01 REPAIR 1 FIG 201 SHEET 2 AND 4 REV 41 REF RCD 378766.
